| Model Number |
DDMB1D1 |
| Medical Device Problem Codes |
Failure to Charge (1085); Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency department after the right ventricular (rv) lead delivered inappropriate shocks.The lead had a confirmed low voltage fracture and exhibited high thresholds.In addition, the lead triggered a lead integrity alert (lia) due to sensing integrity counter (sic) and pacing impedance variation as well as triggered alerts for undefined high superior vena cava (svc) defibrillation impedance, noise oversensing, and undefined high pacing impedance.It was further reported that the implantable cardioverter defibrillator (icd) was at end of service (eos) and exhibited a longer than expected charge time and triggered a charge circuit timeout.The icd and lead were programmed off due to the inappropriate shocks.The icd and rv lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.